# SDR SWIA200515164

- Difficulty date: May 28, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 3,997 hours, 3,461 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL 9.0 OUTBOARD FLOORBEAM ATTACH ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-21-11, 51-25-16, 51-23-00.
